The nonequilibrium Green functions and their applications to nonequilibrium systems
Doklady Akademii Nauk, Tome 251 (1980) no. 6, pp. 1365-1367
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_251_6_a19,
author = {Nguyen Tang},
title = {The nonequilibrium {Green} functions and their applications to nonequilibrium systems},
journal = {Doklady Akademii Nauk},
pages = {1365--1367},
year = {1980},
volume = {251},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_251_6_a19/}
}
Nguyen Tang. The nonequilibrium Green functions and their applications to nonequilibrium systems. Doklady Akademii Nauk, Tome 251 (1980) no. 6, pp. 1365-1367. http://geodesic.mathdoc.fr/item/DAN_1980_251_6_a19/